The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (652 KB) | Metadata | Table of Contents | ZAA summary
Volume 12, Issue 4, 1993, pp. 759–764
DOI: 10.4171/ZAA/530

Published online: 1993-12-31

Behaviour of Solutions of a Third Order Differential Equation

M. Greguš[1] and D. Sišoláková[2]

(1) Comenius University, Bratislava, Slovak Republic
(2) Comenius University, Bratislava, Slovak Republic

Properties of proper and regular non-oscillatory solutions of the equation $x"' + f(t)g(x, x’, x") = 0$, and some sufficient conditions for regular solutions to be oscillatory or non-oscillatory are derived.

Keywords: Proper solutions, regular solutions, oscillatory and non-oscillatory solutions, third order differential equations

Greguš M., Sišoláková D.: Behaviour of Solutions of a Third Order Differential Equation. Z. Anal. Anwend. 12 (1993), 759-764. doi: 10.4171/ZAA/530